skip to main content
Show Results with:

7 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Multiple positive solutions for semilinear elliptic systems

Lin, H. l.

Journal of mathematical analysis and applications. VOL 391; NUMBER 1, ; 2012, 107-118 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 107-118) -- 2012

Online access

2
Material Type:
Article
Add to My workspace

A Palais-Smale approach to Lane-Emden equations

Lin, H. l.; Wang, W.

Journal of mathematical analysis and applications. VOL 330; NUMBER 2, ; 2007, 1220-1237 -- Elsevier Science B.V., Amsterdam (pages 1220-1237) -- 2007

Online access

3
Material Type:
Article
Add to My workspace

Eigenvalue problems of nonhomogeneous semilinear elliptic equations in Esteban-Lions domains with holes

Hsu, T. S.; Lin, H. L.

Journal of mathematical analysis and applications. VOL 330; NUMBER 2, ; 2007, 1273-1292 -- Elsevier Science B.V., Amsterdam (pages 1273-1292) -- 2007

Online access

4
Material Type:
Article
Add to My workspace

Three positive solutions of semilinear elliptic equations in exterior cylinder domains

Hsu, T. S.; Lin, H. L.

Journal of mathematical analysis and applications. VOL 332; NUMBER 2, ; 2007, 814-832 -- Elsevier Science B.V., Amsterdam (pages 814-832) -- 2007

Online access

5
Material Type:
Article
Add to My workspace

Four positive solutions of semilinear elliptic equations involving concave and convex nonlinearities in Formula Not Shown

Hsu, T. s.; Lin, H. l.

Journal of mathematical analysis and applications. VOL 365; NUMBER 2, ; 2010, 758-775 -- Elsevier Science B.V., Amsterdam (pages 758-775) -- 2010

Online access

6
Material Type:
Article
Add to My workspace

Three positive solutions of nonhomogeneous semilinear elliptic equations

Lin, H. l.; Wang, H. c.; Wu, T. f.

Journal of mathematical analysis and applications. VOL 331; NUMBER 2, ; 2007, 1033-1045 -- Elsevier Science B.V., Amsterdam Part: Part 2; (pages 1033-1045) -- 2007

Online access

7
Material Type:
Article
Add to My workspace

Multiple positive solutions of quasilinear elliptic equations in Formula Not Shown

Hsu, T. s.; Lin, H. l.; Hu, C. C.

Journal of mathematical analysis and applications. VOL 388; NUMBER 1, ; 2012, 500-512 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 500-512) -- 2012

Online access

7 results  for Everything in this catalogue

Refine Search Results

Refine my results

Author/Contributor 

  1. Hsu, T.‐S.  (4)
  2. Wu, T. F.  (1)
  3. Wang, W  (1)
  4. Hu, C. C.  (1)
  5. Wang, H. C.  (1)
  6. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. LIN, H. L.
  2. Hsu, T.‐S.
  3. Wu, T. F.
  4. Wang, W
  5. Hu, C. C.

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait